Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2015, 7:41 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 25, 2015, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS53 KILX 260041
SVRILX
ILC021-167-260130-
/O.NEW.KILX.SV.W.0095.150626T0041Z-150626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 830 PM CDT
* AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
DIVERNON...OR 23 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...AUBURN...PAWNEE...KINCAID...DIVERNON...EDINBURG...
MORRISONVILLE...STONINGTON...BULPITT...JEISYVILLE...THAYER...
TOVEY...OWANECO...PALMER...SHARPSBURG...TAYLORVILLE AIRPORT AND
SANGCHRIS LAKE STATE PARK.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8954 3952 8982 3956 8984 3973 8923
3948 8911 3938 8953
TIME...MOT...LOC 0040Z 246DEG 29KT 3945 8969
HAIL...1.00IN
WIND...60MPH
$$
SMITH4 follow-up statements
813
WWUS53 KILX 260056
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT THU JUN 25 2015
ILC021-167-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-CHRISTIAN-
756 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL SANGAMON AND CHRISTIAN COUNTIES...
AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
PAWNEE...OR 16 MILES WEST OF TAYLORVILLE...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...AUBURN...PAWNEE...KINCAID...DIVERNON...EDINBURG...
MORRISONVILLE...STONINGTON...BULPITT...JEISYVILLE...THAYER...TOVEY...
OWANECO...PALMER...SHARPSBURG...TAYLORVILLE AIRPORT AND SANGCHRIS
LAKE STATE PARK.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8954 3952 8982 3956 8984 3973 8923
3948 8911 3938 8953
TIME...MOT...LOC 0056Z 243DEG 28KT 3951 8957
HAIL...1.00IN
WIND...60MPH
$$
SMITH692
WWUS53 KILX 260113
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT THU JUN 25 2015
ILC021-167-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-CHRISTIAN-
813 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL SANGAMON AND CHRISTIAN COUNTIES...
AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEISYVILLE...
OR 10 MILES WEST OF TAYLORVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...KINCAID...EDINBURG...MORRISONVILLE...STONINGTON...
BULPITT...JEISYVILLE...TOVEY...OWANECO...PALMER...SHARPSBURG AND
TAYLORVILLE AIRPORT.
THIS INCLUDES INTERSTATE 55 NEAR MILE MARKER 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8954 3954 8967 3973 8923 3948 8911
3938 8953
TIME...MOT...LOC 0113Z 246DEG 26KT 3955 8945
HAIL...1.00IN
WIND...60MPH
$$
SMITH278
WWUS53 KILX 260122
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT THU JUN 25 2015
ILC167-260131-
/O.CAN.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
SANGAMON-
822 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANGAMON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
3938 8951
TIME...MOT...LOC 0121Z 246DEG 29KT 3958 8937
$$
ILC021-260130-
/O.CON.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
CHRISTIAN-
822 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL CHRISTIAN COUNTY...
AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JEISYVILLE...
OR 6 MILES NORTHWEST OF TAYLORVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...KINCAID...EDINBURG...MORRISONVILLE...STONINGTON...
BULPITT...JEISYVILLE...TOVEY...OWANECO...PALMER...SHARPSBURG AND
TAYLORVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
3938 8951
TIME...MOT...LOC 0121Z 246DEG 29KT 3958 8937
HAIL...1.00IN
WIND...60MPH
$$
SMITH811
WWUS53 KILX 260130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT THU JUN 25 2015
ILC021-260139-
/O.EXP.KILX.SV.W.0095.000000T0000Z-150626T0130Z/
CHRISTIAN-
830 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHRISTIAN COUNTY WILL
EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3950 8953 3961 8951 3973 8923 3948 8911
3938 8951
TIME...MOT...LOC 0124Z 246DEG 29KT 3958 8937
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:57 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 25, 6:57 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 657 PM CDT THU JUN 25 2015 .SHORT TERM...(TONIGHT) ISSUED AT 245 PM CDT THU JUN 25 2015 19Z/2PM SURFACE ANALYSIS SHOWS A NEARLY STATIONARY WARM FRONT EXTENDING ACROSS IL FROM RUSHVILLE EAST TO DECATUR AND SOUTHEAST TO LAWRENCEVILLE. WEAK LOW PRESSURE MOVING ALONG THE FRONT WAS DEPARTING INTO S INDIANA/KENTUCKY TAKING A WAVE OF SHOWERS WITH IT. THE NEXT PERIOD OF STORMS IS PROJECTED FOR THIS EVENING IN THE VICINITY OF THE FRONT. THE STORM CHANCES SHOULD BE MAINLY THROUGH MID-EVENING, THEN DISSIPATE, DUE TO THE LACK OF A SIGNIFICANT SHORTWAVE ALOFT AND 100 J/KG CIN SOUTH OF THE FRONT. SEVERE POTENTIAL IS LOW, BUT A FEW UPDRAFTS COULD PRODUCE STRONG WINDS AND SMALL HAIL. WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE WILL ARRIVE IN WESTERN IL LATE TONIGHT, HELPING TO INCREASE STORM CHANCES AROUND SUNRISE ACROSS OUR SOUTHWEST ROW OF COUNTIES...SW OF SPRINGFIELD TO SHELBYVILLE. THE INITIAL LINE OF STORMS THAT ARRIVES SHOULD BE BELOW SEVERE LEVELS OF WIND AND HAIL, BUT VERY HEAVY RAINFALL WILL BE POSSIBLE. LOCALIZED FLOODING MAY OCCUR IN LOW LYING AREAS. TEMPS TONIGHT SHOULD REMAIN ON THE WARM SIDE DUE TO THE PERSISTENT CLOUD COVER AND THE PROXIMITY OF THE WARM FRONT. OVERNIGHT LOWS WILL BE ONLY A COUPLE DEGREES BELOW THE CURRENT MID AFTERNOON DEWPOINTS, WITH LOW TEMPS IN THE MID TO UPPER 60S NORTH OF I-74 AND AROUND 70F SOUTH OF I-70. .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 245 PM CDT THU JUN 25 2015 SHORTWAVE ENERGY OVER THE WESTERN DAKOTAS THIS AFTERNOON IS FORECAST TO TRACK SOUTHEAST INTO THE OHIO RIVER VALLEY DURING THE DAY FRIDAY. THIS UPPER WAVE WILL INDUCE A SURFACE LOW ALONG THE FRONTAL BOUNDARY THAT IS TRACKING INTO OUR SOUTHERN CWA LATE THIS AFTERNOON AND BRING ABOUT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WITH THE HEAVIER RAINFALL WITH THIS SYSTEM CONFINED TO AREAS ALONG THE I- 70 CORRIDOR...WITH PROGRESSIVELY LOWER RAINFALL TOTALS AS YOU HEAD NORTH. WITH THE EXTENSIVE CLOUD COVER AND RAINFALL TOMORROW...TEMPS WILL BE QUITE A BIT COOLER...ESPECIALLY ACROSS THE CENTRAL AND NORTHERN COUNTIES WHERE AFTERNOON TEMPERATURES WILL RISE ONLY INTO THE MID OR UPPER 70S...WITH OUR WARMER READINGS SOUTH OF I-70. THE UPPER WAVE WILL SHIFT TO OUR EAST LATER FRIDAY NIGHT TAKING THE BULK OF THE RAINFALL WITH IT BRINGING A BRIEF LULL IN THE RAIN CHANCES STARTING ON SATURDAY WHICH SHOULD CONTINUE INTO EARLY SUNDAY BEFORE SHORTWAVE ENERGY DIVES SOUTH INTO THE MIDWEST BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE WESTERN PART OF OUR AREA SUNDAY AFTERNOON...WITH MOST AREAS ONCE AGAIN SEEING DECENT RAIN CHANCES SUNDAY NIGHT INTO MONDAY AS THE UPPER WAVE SETTLES OVER THE LOWER GREAT LAKES. THE LATEST ECMWF CONTINUES TO FOCUS THE BETTER THREAT FOR RAIN TO OUR WEST SUNDAY WITH LIMITED INSTABILITY ACROSS OUR AREA...WHILE THE GFS IS A BIT MORE BULLISH WITH THE MIXED LAYER CAPES BY AFTERNOON AROUND 1500 J/KG. WILL SIDE A BIT MORE WITH THE SLOWER ECMWF AND KEEP ANY "MENTIONABLE" POPS IN THE WEST...BUT EVEN THAT MODEL HAS TRENDED A BIT QUICKER THAN ITS PREVIOUS FORECAST SOLUTIONS. AS WE HEAD INTO THE NEW WORK WEEK...A DEEP TROF WILL BE ANCHORED OVER THE GREAT LAKES BRING OUR AREA BELOW NORMAL TEMPERATURES AND DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TIMING OF INDIVIDUAL WAVES DIVING SE INTO THE LONGWAVE TROF WILL BE DIFFICULT AT BEST THIS FAR OUT...WHICH UNFORTUNATELY MEANS RAIN CHANCES FOR MUCH OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 658 PM CDT THU JUN 25 2015 A WARM FRONT EXTENDING ACROSS SOUTHERN IL WILL PRODUCE STRONG THUNDERSTORMS UNTIL AROUND 06Z...LIKELY REMAINING SOUTH OF A KSPI-KDEC LINE...WHILE ANOTHER BOUNDARY TO THE NORTH PRODUCES WEAKER SHOWERS AND THUNDERSTORMS THIS EVENING WHICH COULD AFFECT KPIA-KBMI-KCMI UNTIL AROUND 03Z. AFTERWARD...MODEL GUIDANCE AND TIME-HEIGHT SECTIONS INDICATE LOWERING CEILINGS INTO MVFR CATEGORY OVERNIGHT...BUT LARGELY PRECIPITATION FREE AND WITH NO VISIBILITY ISSUES. ANOTHER SYSTEM WILL APPROACH FROM THE WEST EARLY SATURDAY MORNING...PRODUCING A RETURN OF SHRA/TSRA AND CONTINUED MVFR CIGS. STRONGER THUNDERSTORMS COULD PRODUCE BRIEF IFR CIGS/VSBYS ALONG WITH GUSTY AND VARIABLE WINDS...BOTH THIS EVENING AND FRIDAY. WINDS SOMEWHAT VARIABLE THIS EVENING ACROSS CENTRAL IL DUE TO SURFACE BOUNDARIES ACROSS THE AREA...TURNING PRIMARILY N-NE 6-12 KTS OVERNIGHT THROUGH FRIDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SHIMON LONG TERM...SMITH AVIATION...ONTON
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU JUN 25 2015 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SHIMON
In the hours before
Local storm report, Jun 25, 4:07 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN NW LINCOLN 40.15N 89.37W
06/25/2015 M2.77 INCH LOGAN IL NWS EMPLOYEE
&&
JRPSpecial weather statement, Jun 25, 7:24 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 724 PM CDT THU JUN 25 2015 ILZ050>052-260115- SANGAMON-CHRISTIAN-MORGAN- 724 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANGAMON AND WEST CENTRAL CHRISTIAN COUNTIES UNTIL 815 PM CDT... AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WAVERLY...OR 22 MILES SOUTHWEST OF SPRINGFIELD... MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHATHAM...AUBURN...ROCHESTER...PAWNEE...KINCAID...DIVERNON... BULPITT...JEROME...SOUTHERN VIEW...LELAND GROVE...THAYER... TOVEY...SANGCHRIS LAKE STATE PARK...LOWDER AND GLENARM. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 95. INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3982 8966 3960 8937 3952 8954 3952 8998 TIME...MOT...LOC 0023Z 222DEG 29KT 3950 8986 SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:24 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | ILX | Christian | 46 min |
| Jun 25, 9:27 PM CDT | Special Weather Statement | ILX | Clay | 33 min |
| Jun 25, 9:43 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jun 25, 9:50 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 25 min |
| Jun 25, 10:48 PM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Jun 26, 4:05 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 26 more | 18 hr |
| Jun 26, 9:50 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Jun 26, 10:22 AM CDT | Flash Flood Warning | ILX | Fulton, McLean, Mason, Peoria, Tazewell, Woodford | 9 hr |
| Jun 26, 11:20 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
| Jun 26, 1:57 PM CDT | Areal Flood Advisory | ILX | Champaign, DeWitt, Piatt, Vermilion | 7 hr |
| Jun 26, 2:58 PM CDT | River Flood Warning | ILX | Mason, Menard | 54 hr |
| Jun 26, 5:22 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 113 min |
| Jun 26, 6:18 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.